# SDR SWAA2024102848179

- Difficulty date: October 13, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR TROUBLESHOOTING PURPOSES; FOUND SEVERAL EXTERIOR AND INTERIOR EMERGENCY LIGHTS INOPERATIVE.<[01] PERFORMED TROUBLESHOOTING AS PER B737 WDM 33-51-11; WDM 33-51-12; WDM 33-51-13; WDM 33-51-14; WDM 33-51-21; AND WDM 33-51-22. FOUND M2335 AND M1668 EMERGENCY EXIT LIGHT BATTERY PACK DEFECTIVE. REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY-BATTERY PACKS AT POS. M2335 AND M1668 AS PER B737 AMM TASK 33-51-06-960-805. PERFORMED INSTALLATION TEST AS PER B737 AMM TASK 33-51-06-960-805. TEST PASSED.;[02] VERIFIED STEP 1.
